# SDR VNAA0112005

- Difficulty date: December 6, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 17,068 hours, 15,151 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: 2240500004
- Part serial: IL111
- Condition: Failed
- Location: Lh
- Part time: 3 hours, 4 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, THE CREW RECEIVED A LEFT HAND GEAR NOT LOCKED INDICATION RADIOED MAINTENANCE CONTROL AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND UPLOCK ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONALCHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR  SERVICE.
